# SDR USAA991159

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N560AU
- Make and model: Boeing 737301
- Aircraft serial: 23514
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Part time: 40,945 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND .25 INCH AREA OF CORROSION AT STATION 312, LBL 21 TO RBL 22 FLOORBEAM. CORROSION LEVEL 2.  CORROSION TASK NR C53-107-02.  SPLICED IN NEW CAP SECTION PER SRM 53-10-51.  (M)
